Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Has breathlessness. Suffering from Polymyositis and Cardiomyopathy. Taking steroid medication. Treatment?

Hi: My mother is suffering from Polymyositis and Cardiomyopathy since 9 years.. She is under Steroid and some medications , but she is often suffering from breathlessness. Today also she is in Hospital in India. Could you kindly let me know the treatments in UK, kindly call me or email me for more information about the treatment..
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for your question,
If she is suffering from these conditions, it would be worthwhile to consult a cardiologist and rheumatologist, get some medication for him before you start arranging for treatment or medical evacuation to the UK. This might take some time.
I would suggest the Mayo Clinic in the USA, with an indisputable expertise in cardiology and rheumatology. You can get information and communicate with your home physician to prepare a reference letter.
Thanks and best regards,
Luchuo, MD.
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor